# SDR CA100521002

- Difficulty date: March 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Uncontrollable
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING TAKEOFF, AN UNCOMMANDED AUTOFEATHER OCCURRED.  PILOT MADE AND EMERGENCY LANDING AT DEPARTURE AIRPORT.  FDR IS UNDER REVIEW BY MANUFACTURER.
